# SDR SWAA2022032173330

- Difficulty date: February 16, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N460WN
- Make and model: Boeing 737*
- Aircraft serial: 32464
- Aircraft time: 58,773 hours, 34,967 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN WET AREA FLOOR SUPPORT INTERCOSTAL CRACKED @ BL-0 BETWEEN STA 277 AND STA 294.5 MKD DOT / [01] REMOVED FWD CABIN WET AREA FLOOR SUPPORT INTERCOSTAL CRACKED @ BL-0 BETWEEN STA 277 AND STA 294.5 ;IN REF B737-700 SRM 51-40-02-0G-0   HELP \ LOG OUT \ FREDDY MESA (SOUTHWEST AIRLINES);[02] LATE ENTRY: INSTALLED EWIS AND F.O.D PROTECTION AREA AT FWD CABIN WET AREA FLOOR SUPPORT INTERCOSTAL CRACKED @ BL-0 BETWEEN STA 277 AND STA 294.5 ;IN REF B737-700 AMM 20-60-07;[03] LATE ENTRY: VERIFIED 2;[04] VERIFIED 1. OK TO DRILL FASTENER'S HOLES AT RECEIVED INTERCOSTAL;[05] DRILLED NEW HOLES AT FWD CABIN WET AREA FLOOR SUPPORT INTERCOSTAL CRACKED @ BL-0 BETWEEN STA 277 AND STA 294.5 ;IN REF B737-700 SRM 51-40-05-0G-0;[06] VERIFIED STEP 5. OK TO TREAT AND PRIME HOLES;[07] TREATED AND APPLIED PRIMER AT ALL NEW HOLES FWD CABIN WET AREA FLOOR SUPPORT INTERCOSTAL CRACKED @ BL-0 BETWEEN STA 277 AND STA 294.5 ;IN REF B737-700 SRM 51-20-01-0G-0;[08] VERIFIED 7. OK TO INSTALL NEW INTERCOSTAL;[09] MIXED TIME PRC 02-23-22 12:01 P.M; INSTALLED FLOOR SUPPORT INTERCOSTAL IN REF BB737-700 SRM 51-40-02-0G-0 AND VERIFIED SQUEEZE-OUT AT 02-23-22 TIME 1:00 P.M IN REF SOPM 20-50-19;[10] VERIFIED 9;[11] C/W
